Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inner product spaces and the tri-spherical intersection property


Authors: W. W. Comfort and Hugh Gordon
Journal: Proc. Amer. Math. Soc. 12 (1961), 327-329
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0121629-X
MathSciNet review: 0121629
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Orthogonality in linear metric spaces, Duke Math. J. vol. 1 (1935) pp. 169-172. MR 1545873
  • [2] Mahlon M. Day, Normed linear spaces, Berlin, Springer-Verlag, 1958. MR 0094675 (20:1187)
  • [3] Maurice Fréchet, Sur la définition axiomatique d'une classe d'espaces vectoriels distanciés applicables vectoriellement sur l'espace de Hilbert, Ann. of Math. vol. 36 (1935) pp. 705-718. MR 1503246
  • [4] Ed. Helly, Über Mengen konvexer Körper mit gemeinschaftlichen Punkten, Jber. Deutsch. Math. Verein, vol. 32 (1923) pp. 175-176.
  • [5] R. C. James, Inner products in normed linear spaces, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 559-566. MR 0021242 (9:42d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0121629-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society